American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 65 of 65 found      Go to page: 1 2 3

[61] J. J. Moré and J. A. Trangenstein. On the global convergence of Broyden's method . Math. Comp. 30 (1976) 523-540. MR 0418451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Paul T. Boggs and J. E. Dennis. A stability analysis for perturbed nonlinear iterative methods . Math. Comp. 30 (1976) 199-215. MR 0395209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Claude Brezinski and Alain C. Rieu. The solution of systems of equations using the $\varepsilon $-algorithm, and an application to boundary-value problems . Math. Comp. 28 (1974) 731-741. MR 0381288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] J. E. Dennis. On the convergence of Broyden's method for nonlinear systems of equations . Math. Comp. 25 (1971) 559-567. MR 0295560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] C. G. Broyden. The convergence of an algorithm for solving sparse nonlinear systems . Math. Comp. 25 (1971) 285-294. MR 0297122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 65 of 65 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia